# SDR AALA20071236

- Difficulty date: July 4, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD -  EMERGENCY LIGHTS AT SEAT ROWS 35 TO AFT OF CABIN INOPERATIVE.  FOUND LOOSE CONNECTOR AT SEAT 35.  REINSTALLED CONNECTOR FOR EMERGENCY LIGHTS AT SEAT ROWS 35 TO AFT OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
